# SDR CA970226015

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Bs902 Rt Wl 202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 902 RH AND WL 202 HAS SMALL PUNCTURE NEAR AN EXISTING REPAIR. EXISTING REPAIR REMOVED AND ENTIRE DAMAGED AREA REPAIRED.
